Join Date: Jan 2010
Location: Baltimore, Maryland
You said you are on risperidone as well right? That's a middle of the line dose and in my personal opinion, I would take a look at that combined with the usage of clonazepam, because I seriously doubt it's just the clonazepam making you feel this tired at such a low dosage. When I took my first dose of clonazepam I didn't get any of the tired feeling you are getting, but hey everyone's different right?
I don't know why they have you on risperidone, since I didn't see your symptoms listed, though I would guess it would be associated with some sort of schizophrenia or bipolar-mania issue or agitation because those are the big two associated with that drug.
So, in conclusion, I would have to agree with Baranok and say this general combination of medications is no doubt going to make you tired all the time, but I would personally focus on why the heck they have you on risperidone and that has a higher incidence of tiredness anyway (40-45% vs 37%).